# SDR SWAA2022111666946

- Difficulty date: November 1, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N8510E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36944
- Aircraft time: 19,961 hours, 9,596 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE AROUND MULTIPLE NUT PLATE HOLES BS500C TO BS500I RBL24.5 WL156 / [01] ATTACHED PHOTO AND UPDATED MEASUREMENT TABLE STEP 20;[02] EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 500F+6' REMOVED 0.015' IN A AREA OF 1'X1' ORIGINAL THICKNESS 0.040' FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING ATS TOOL ID ATS2678 EXP 4/2023;[03] VERIFIED CORRECTIVE ACTION #2 AND MEASUREMENT TABLE;[04] REMOVED FWD CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT FROM BS500A-BS500I RBL24.5 WL156 I.A.W SRM 51-40-02-0G-0;[05] LOCATED AND DRILLED FWD CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT FROM BS500A-BS500I RBL24.5 WL156 I.A.W SRM 51-40-05-0G-0 AND BOEING DWG 143A7500;[06] VERIFIED CORRECTIVE ACTION 5;[07] OK TO INSTALL NEW FCB RH FLOOR TO SIDEWALL SUPPORT BS 500A-500I.;[08] OK TO INSTALL GIVEN FOR CORRECTIVE ACTIONS STEP 7.;[09] INSTALLED FCB RH FLOOR TO SIDEWALL SUPPORT; BS 500A-500I; RBL 24.5; IAW SRM 51-40-02-0G-0; DWG 143A7500.;[10] RII VERIFIED CORRECTIVE ACTION ITEM 9.;[11] VERIFIED CORRECTIVE ACTION ITEMS AND MEASUREMENT FIELDS; CARD COMPLETE.
